# SDR AALA202110197985

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 22,728 hours, 6,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN PERFORMING THE OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM DURING THE PERIODIC SERVICE CHECK FOUND CLASS 1 MESSAGE "EPSU (10WL) FWD L /DEU B (300RH1). **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
